# SDR UIEA2019042604013

- Difficulty date: April 22, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,611 hours, 13,595 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1850
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D-STA 1850 LBL11" SEAT TRACK FLANGE FOUND CORROSION( CABIN-STA 1850 LBL11 SEAT TRACK FLANGE CORROSION REMOVED IAW SRM 51-10-02 AND PROTECTED IAW SRM 51-20-01 AND CHECKED WITHIN SRM 53-00-52 ALLOWABLE DAMAGE 1 FIG 101 LIMIT. )
